# SDR SWIA201128274

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 14,458 hours, 8,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT WING LOWER PLANKS AND FORWARD LOWER FUSELAGE SKIN DAMAGED NEAR JACK POINTS.  SKIN REPLACED, RT LOWER SKIN REPAIRED, FORWARD LOWER FUSELAGE SKIN REPAIRED.
